Hello , im a 17 year old teenager and weigh 174 pounds. I have been doing the p90x workout and I recently bought a Nitric Oxide supplement called Force Factor , which increases blood flow to the muscles to get a better pump and endurance. All is fine and well but i have been experiencing a high heart rate of around 100-110 beats per minute at rest. This is not normal for me and it is to my understanding that athletes have a lower resting heart beat.
I reviewed Nitric Oxide supplements and i read that they are supposed to help overall cardiovascular health , im worried that i missed somthing and i would like to know if i am causing any sort of damage to my heart.
It might be good to stop the Force Factor and see what happens after a few days. You're right that an athletic type person usually has a lower heart rate and BP. Can you just exercise and eat good food instead? It sounds like you want to be healthy. Too many supplements are not monitored closely enough and make empty promises. Please be careful with those.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.